# SDR LR7A2018072701419

- Difficulty date: July 27, 2018
- Submitted: July 27, 2018
- Operation: Air carrier
- Aircraft: N403LC
- Make and model: Lkheed 382G
- Aircraft serial: 4590
- Aircraft time: 66,010 hours, 33,168 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Part number: 00632024T3
- Condition: Broken
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED B-3 CHECK UNDER JOB CARD HB5305, FOUND CREW ENTRANCE ABOVE INTERIOR AT FS204 WL200 WITH BROKEN BRACKET, LBL85.  REPAIR BY REPLACEMENT ACCOMPLISHED IAW SMP583 SRM, CH 51-60 & 51-70.
